# SDR DL76S080838

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 51,785 hours, 23,646 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM 3X DURING T/O ROLL.  RTO AND RTN GATE.  NO HIST, T/S PER FIM 27-09-00 FIG 106A.  SAMS AND FSPM BITE CHK GOOD.  RAN STAB FROM BOTH COLUMNS AND CTR PEDESTAL FULL TRAVEL NO EICAS MSGS.  ALL CHKS OK.  A/C OK FOR SERVICE.
